# SDR ASAA1058568

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,186 hours, 3,714 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON MASTER CAUTION CAME ON THE GROUND.  PERFORMED FIM TASK 24 31 00 810 801.  NO FAULTS FOUND.
